# SDR AU001194

- Difficulty date: November 29, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Engine: Garrtt TPE33111U
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PVB04426
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(AUS) RT ENGINE DRIVEN HYDRAULIC PUMP LEAKING FLUID FROM BETWEEN PARTING FACES. INVESTIGATION FOUND THAT A CHECK VALVE IN THE RT HYDRAULIC PUMP BYPASS LINE WAS BLOCKED BY DEBRIS FROM PREVIOUS PUMP FAILURES CAUSING A BUILDUP OF PRESSURE ACROSS THE PUMP WHICH COULD NOT BE BYPASSED THERE FORE CAUSING THE PUMP TO OPEN UP AT APARTING FACE AND ALLOW HYDRAULIC FLUID TO BE LOST.
